Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

My 10 year old daughter developed a rash on her chest

My 10 year old daughter developed a rash on her chest Monday mourning.My wife took her to the doctor.Although she did not have a sore throat the doctor tested her for strep throat.She tested negative for strep but the doctor gave her some Amoxicillin any way.After her Dr.visit she developed headache(before taking the antibiotic).Since then the rash has subsided but the headache returns 4 to5 hours after I give her Tylenol.Yesterday afternoon as the headache returned between doses of Tylenol she had a temp. of 99.3.Last night before bed she vomited until her stomach was empty.She woke up a couple of times feeling like she needed to throw up but couldn't.She is drinking and eating little bits of food today and with Tylenol the headache seems to be in check.My question is does this sound like a case of strep or are these symptoms an indication of something else?
Asked On : Fri, 26 Feb 2010
Answers:  1 Views:  843
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

The symptoms indicate somthing like migraine which has haedacahe and vomiting sesation and sleep disturbances. Get her checked again. Take MRI brain and EEG if needed. Speak of the possibilities to the pedatrician and neurologist both.

Answered: Fri, 26 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor